Chern subrings

Masaki Kameko, Nobuaki Yagita

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Let p be an odd prime. We show that for a simply connected semisimple complex linear algebraic group, if its integral homology has ptorsion, the Chern classes do not generate the Chow ring of its classifying space.

Original languageEnglish
Pages (from-to)367-373
Number of pages7
JournalProceedings of the American Mathematical Society
Volume138
Issue number1
Publication statusPublished - 2010 Jan
Externally publishedYes

    Fingerprint

Keywords

  • Chern class
  • Chow ring
  • Classifying space
  • Motivic cohomology

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this